Wisconsin, 2010Flash Flooding and Damaging Wind in Wisconsin, June 26 to 27, 2010
June 26 to 27, 2010 · NWS MPX · 6 events in 3 counties and zones
A complex of thunderstorms that moved across southern Minnesota during the late afternoon and evening hours of June 26th, moved into west-central Wisconsin and produced some minor wind damage in Maiden Rock. However, most of the severe weather was related to flash flooding that caused several areas to be impassible during the height of the storm.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A complex of thunderstorms that moved across southern Minnesota during the late afternoon and evening hours of June 26th, moved into west-central Wisconsin and produced some minor wind damage in Maiden Rock. However, most of the severe weather was related to flash flooding that caused several areas to be impassible during the height of the storm. Some of the most significant flooding occurred Pepin, and Baldwin, Wisconsin where several roads were closed.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jun 26, 9:39 PM CST, 21 minutes earlier.
Area forecast discussion, Jun 26, 9:39 PM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1039 PM CDT SAT JUN 26 2010
.DISCUSSION...
WARM FRONT BECOMING WELL DEFINED VCNTY MN/I BORDER WITH AROUND
5000 J/KG ML CAPE SE SD INTO NW IA. VERY LITTLE CIN OVER THIS AREA
AS WELL. STRONG...MAINLY ELEVATED CELLS CONTINUE TO MOVE TOWARD SW
MN. CURRENT 850-300 /EW AND SLIGHTLY ESE/ THICKNESS FIELD
SUGGESTS THE STRONGEST STORMS INITIALLY MOVING ACROSS SOUTH
CENTRAL MN. MORE UPSCALE DEVELOPMENT QUITE POSSIBLE LATER AS THE
UPPER TROUGH APPROACHES ALONG WITH DEVELOPING LARGE SCALE UPPER
DIV. THE UPPER DIV IS FORECAST TO MAXIMIZE LATER TONIGHT. THE LOW
LEVEL/850 MB MOISTURE TRANSPORT IS FORECAST BY BOTH THE GFS AND
NAM TO DECELERATE OVER SE MN AND CENTRAL WI LATER TONIGHT. THERE
IS SOME UNCERTAINTY ABOUT THE HEAVIER RAIN AXIS DEPENDING ON THE
OUTFLOWS THIS EVENING...BUT GIVEN THAT CORE METRO PROBLEMS AND A
HEAVIER RAIN AXIS THAT OCCURRED INTO WI LAST NIGHT...HAVE EXPANDED
THE FFA A LITTLE FARTHER ENE.
STILL DECENT CONSISTENCY WITH THE TROUGH TO MOVE OUT SUNDAY
MORNING...BUT SOME CHANCE THAT WEAK VORT MAY AID SOME DEVELOPMENT
OF ISOLD CELLS NE AREAS SUNDAY EVENING. THE GFS IS THE MOST
AGGRESSIVE WITH BRINGING A SHORT WAVE INTO THE UPPER RIDGE LATE TIN
THE WEEK. WILL KEEP THINGS DRY UNTIL FRIDAY NIGHT AND
SATURDAY...AND THEN INTRODUCE A CHANCE. IS SUSPECT THAT MUCH OVER
A WEEK OF NO PRECIP IS HARD TO COME BY THIS TIME OF YEAR. THE
RIDGE SEEMS TO BE STRONG ENOUGH ALONG WITH THE SAME DRY SIGNALS
FROM THE NAEFS AND GEFS TO KEEP THE DRY FORECAST INTO FRIDAY.
WE SHOULD GET A COUPLE OF DAYS OF COOLER TEMPS AFTER THIS TROUGH
PASSAGE AND THEN GRAVITATE BACK TO NEAR NORMAL OR SLIGHTLY ABOVE BY
THE END OF THE WEEK.
&&
.AVIATION... /06Z TAF ISSUANCE/
JUST BEFORE MIDNIGHT...THE SFC TROUGH WAS ON THE WESTERN FRINGES OF
WEST CENTRAL MN...AND SHOULD CONTINUE TO MOVE EAST ACROSS THE
FORECAST AREA OVERNIGHT AND SUNDAY MORNING. LIFR TO IFR CONDS
PERSISTING OVER WEST CENTRAL WISCONSIN DURING THE OVERNIGHT
HOURS...CONDS EXPECTED TO IMPROVE FROM WEST TO EAST. WEAK SURFACE
RIDGE BUILDING BEHIND THE SFC TROUGH. WINDS VARIABLE IN DIRECTION IN
THE VICINITY OF THE TSRA. WINDS BECOMING WEST-NORTHWEST 10 TO 15
MPH. CLOUD/CEILING HEIGHTS LIFTING TO 4000-5000 FEET AGL SUNDAY.
KMSP...WEATHER CONDITIONS WILL CONTINUE TO IMPROVE AS A SURFACE
TROUGH MOVING THROUGH BY MID SUNDAY MORNING. IN THE
MEANTIME...EXPECT SOME MARGINAL TO IFR WEATHER CONDS IN THE VICINITY
OF THUNDERSTORMS. WINDS VARIABLE IN DIRECTION IN THE VICINITY OF
THE TSRA. WINDS BECOMING WEST-NORTHWEST 10 TO 15 MPH. CLOUD/CEILING
HEIGHTS LIFTING TO 4000-5000 FEET AGL SUNDAY.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR BLUE EARTH-BROWN-CARVER-DAKOTA-FARIBAULT-
FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-MARTIN-NICOLLET-RAMSEY-
REDWOOD-RICE-SCOTT-SIBLEY-STEELE-WASECA-WASHINGTON-WATONWAN.
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-ST. CROIX.
&&
JPR/JMHazardous weather outlook, Jun 26, 12:46 PM CST, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
146 PM CDT SAT JUN 26 2010
MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
271900-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
146 PM CDT SAT JUN 26 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE MIDDLE OF
THIS AFTERNOON THROUGH TONIGHT ACROSS MOST OF THE OUTLOOK AREA. A
MODERATE RISK FOR SEVERE THUNDERSTORMS IS EXPECTED DURING THIS
TIME FRAME GENERALLY WEST OF A LINE FROM MADISON TO SPRINGFIELD.
A TORNADO WATCH IS IN EFFECT UNTIL 8 PM SOUTH OF A LINE...FROM
APPLETON...TO BLOMKEST...TO WATERTOWN...TO NEW PRAGUE TO NORTHFIELD.
A WARM FRONT WILL LIE NEAR THE MINNESOTA AND IOWA BORDER BY MID
TO LATE THIS AFTERNOON...POTENTIALLY CAUSING ANOTHER ROUND OF LATE
AFTERNOON AND EARLY EVENING SEVERE THUNDERSTORMS IN SOUTHWEST AND
SOUTH CENTRAL MINNESOTA. THE PRIMARY THREATS FROM ANY OF THESE
STORMS THAT DO DEVELOP DURING THAT TIME INCLUDE LARGE HAIL...
HEAVY RAIN...AND SOME TORNADOES. ALSO...A COLD FRONT WILL TRACK
ACROSS THE DAKOTAS INTO WESTERN MINNESOTA DURING THE EVENING AND
INTO CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN LATE TONIGHT.
THIS WILL BRING A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE
ENTIRE OUTLOOK AREA TONIGHT...WITH DAMAGING WINDS AND HEAVY RAIN
BEING THE PRIMARY THREATS. IN ADDITION...FLASH FLOODING IS
POSSIBLE TONIGHT ACROSS THE OUTLOOK AREA...PRIMARILY IN SOUTH
CENTRAL MINNESOTA WHERE A FLASH FLOOD WATCH IS IN EFFECT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE FOR THUNDERSTORMS ACROSS WEST CENTRAL WISCONSIN
ON SUNDAY. NO SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME.
THE RECENT RAINFALL ACROSS THE AREA HAS LED TO RIVER RISES.
DEPENDING ON RAINFALL AMOUNTS AND PLACEMENT THROUGH EARLY
SUNDAY...THE MINNESOTA RIVER MAY RISE TO NEAR FLOOD STAGE DURING
THE COMING WEEK.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL DEFINITELY BE NEEDED.
AZ
In the hours before
Local storm report, Jun 26, 9:32 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1032 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD FARIBAULT 44.30N 93.27W
06/26/2010 RICE MN TRAINED SPOTTER
WATER UP TO 2 FEET IN STREETS.
&&
CARLYONLocal storm report, Jun 26, 9:43 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1043 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG 3 S LAKEVILLE 44.64N 93.24W
06/26/2010 DAKOTA MN LAW ENFORCEMENT
TREE DOWN ON POWER LINE.
&&
CARLYONLocal storm report, Jun 26, 9:44 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1044 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 13 W PORTER 44.64N 96.43W
06/26/2010 M1.25 INCH YELLOW MEDICINE MN TRAINED SPOTTER
0500 PM HAIL CANBY 44.71N 96.27W
06/26/2010 M0.75 INCH YELLOW MEDICINE MN TRAINED SPOTTER
SIZE OF DIMES...JUST STARTED.
0519 PM TSTM WND DMG PORTER 44.64N 96.17W
06/26/2010 YELLOW MEDICINE MN TRAINED SPOTTER
POWER OUTAGE ACROSS CITY.
0525 PM TSTM WND DMG 4 E PORTER 44.64N 96.09W
06/26/2010 YELLOW MEDICINE MN TRAINED SPOTTER
ONE DOZEN 8 INCH DOWN...ACCOMPANIED BY HALF INCH HAIL.
0628 PM HAIL MILROY 44.42N 95.55W
06/26/2010 M1.00 INCH REDWOOD MN TRAINED SPOTTER
0633 PM TSTM WND DMG MILROY 44.42N 95.55W
06/26/2010 REDWOOD MN TRAINED SPOTTER
TREES DOWN. SIZE UNKNOWN.
0642 PM TSTM WND DMG LUCAN 44.41N 95.41W
06/26/2010 REDWOOD MN TRAINED SPOTTER
EIGHT TO TEN INCH DIAMETER BRANCHES SEVERED.
0642 PM HAIL LUCAN 44.41N 95.41W
06/26/2010 M1.00 INCH REDWOOD MN TRAINED SPOTTER
0645 PM HAIL NNE LUCAN 44.41N 95.41W
06/26/2010 M1.00 INCH REDWOOD MN TRAINED SPOTTER
SMALL BRANCHES COMING DOWN
0650 PM TSTM WND DMG WABASSO 44.40N 95.25W
06/26/2010 REDWOOD MN LAW ENFORCEMENT
LARGE GRAIN BIN BLOWN DOWN.
0650 PM TSTM WND DMG WABASSO 44.40N 95.25W
06/26/2010 REDWOOD MN LAW ENFORCEMENT
NUMEROUS TREES BLOWN DOWN.
0655 PM TSTM WND DMG WANDA 44.32N 95.21W
06/26/2010 REDWOOD MN LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN.
0748 PM HAIL 10 W SLEEPY EYE 44.30N 94.93W
06/26/2010 E0.25 INCH REDWOOD MN TRAINED SPOTTER
0811 PM TORNADO 5 N VERNON CENTER 44.04N 94.17W
06/26/2010 BLUE EARTH MN PUBLIC
UNCOMFIRMED RELAYED THROUGH LAW ENFORCEMENT.
0812 PM TSTM WND GST NEW ULM 44.31N 94.46W
06/26/2010 M58.00 MPH BROWN MN AWOS
OCCURRED AT THE AIRPORT.
0815 PM TSTM WND GST NEW ULM 44.31N 94.46W
06/26/2010 M66.00 MPH BROWN MN AWOS
0815 PM FLASH FLOOD NEW ULM 44.31N 94.46W
06/26/2010 BROWN MN TRAINED SPOTTER
STREET FLOODING ENTIRE CITY.
0835 PM TSTM WND DMG GAYLORD 44.55N 94.22W
06/26/2010 SIBLEY MN LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0849 PM TSTM WND GST ST JAMES 43.98N 94.63W
06/26/2010 M51.00 MPH WATONWAN MN AWOS
0855 PM TSTM WND DMG 1 SW MANKATO 44.16N 94.00W
06/26/2010 BLUE EARTH MN TRAINED SPOTTER
SCATTERED TREES DOWN BLOCKING INTERSECTION WARREN AND
HIGHLAND.
0855 PM HEAVY RAIN ST JAMES 43.98N 94.63W
06/26/2010 M2.20 INCH WATONWAN MN TRAINED SPOTTER
STREET FLOODING, WATER UP OVER CURBS.
0901 PM TSTM WND GST 5 SSW LAKE CRYSTAL 44.04N 94.26W
06/26/2010 M52.00 MPH BLUE EARTH MN MESONET
MNDOT ROADWAY SENSOR.
0902 PM TSTM WND GST 2 NNW ST PETER 44.36N 93.98W
06/26/2010 E56.00 MPH NICOLLET MN TRAINED SPOTTER
0915 PM TSTM WND DMG 2 E HENDERSON 44.53N 93.87W
06/26/2010 LE SUEUR MN LAW ENFORCEMENT
SCATTERED TREES DOWN.
0922 PM TSTM WND GST 4 W BELLE PLAINE 44.62N 93.85W
06/26/2010 M60.00 MPH SCOTT MN LAW ENFORCEMENT
0927 PM TSTM WND GST BELLE PLAINE 44.62N 93.76W
06/26/2010 M72.00 MPH SCOTT MN MESONET
MNDOT RWIS ROAD SENSOR.
0928 PM TORNADO 3 N BLUE EARTH 43.68N 94.10W
06/26/2010 FARIBAULT MN PUBLIC
GRAIN BINS DOWN NEAR 140TH ST.
0928 PM TORNADO 5 NE WINNEBAGO 43.82N 94.10W
06/26/2010 FARIBAULT MN PUBLIC
0935 PM TSTM WND DMG CLEVELAND 44.32N 93.84W
06/26/2010 LE SUEUR MN LAW ENFORCEMENT
SCATTERED TREES DOWN.
0944 PM TSTM WND GST WASECA 44.08N 93.50W
06/26/2010 E60.00 MPH WASECA MN TRAINED SPOTTER
0954 PM FLASH FLOOD 3 SW MANKATO 44.14N 94.03W
06/26/2010 BLUE EARTH MN TRAINED SPOTTER
WATER COVERING ROADS.
0955 PM HAIL MORRISTOWN 44.22N 93.44W
06/26/2010 E0.75 INCH RICE MN TRAINED SPOTTER
0956 PM TSTM WND DMG WELLS 43.74N 93.73W
06/26/2010 FARIBAULT MN COUNTY OFFICIAL
NUMEROUS TREES AND POWER LINES DOWN.
1000 PM TORNADO HARTLAND 43.80N 93.49W
06/26/2010 FREEBORN MN LAW ENFORCEMENT
REPORTED BY POLICE.
1005 PM TSTM WND DMG ALBERT LEA 43.66N 93.37W
06/26/2010 FREEBORN MN TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN.
1005 PM TSTM WND DMG FARIBAULT 44.30N 93.27W
06/26/2010 RICE MN LAW ENFORCEMENT
POWER LINES DOWN.
1011 PM FLASH FLOOD FARIBAULT 44.30N 93.27W
06/26/2010 RICE MN TRAINED SPOTTER
WATER OVER CURBS.
1015 PM TSTM WND DMG 3 S LAKEVILLE 44.64N 93.24W
06/26/2010 DAKOTA MN LAW ENFORCEMENT
TREE DOWN ON POWER LINE.
1015 PM FLASH FLOOD BURNSVILLE 44.76N 93.28W
06/26/2010 DAKOTA MN LAW ENFORCEMENT
NUMEROUS STRANDED CARS LAKEVILLE TO BURNSVILLE.
1027 PM TSTM WND DMG ALBERT LEA 43.66N 93.37W
06/26/2010 FREEBORN MN TRAINED SPOTTER
POWER LINES AND 8 INCH BRANCHES DOWN...POWER IS OUT.
1030 PM FLASH FLOOD FARIBAULT 44.30N 93.27W
06/26/2010 RICE MN TRAINED SPOTTER
WATER UP TO 2 FEET IN STREETS.
&&
AJZLocal storm report, Jun 26, 9:45 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1045 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 2 NE BLUE EARTH 43.66N 94.07W
06/26/2010 FARIBAULT MN LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&
CARLYONLocal storm report, Jun 26, 9:47 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1047 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG ALBERT LEA 43.66N 93.37W
06/26/2010 FREEBORN MN TRAINED SPOTTER
10 TO 12 INCH TREES DOWN.
&&
CARLYONLocal storm report, Jun 26, 9:51 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1051 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM FLASH FLOOD 2 S OWATONNA 44.06N 93.22W
06/26/2010 STEELE MN TRAINED SPOTTER
STREET FLOODING SOUTH CEDAR AVE.
&&
CARLYONFlash Flood, Pierce
- When
- June 26, 10:00 PM CST to June 27, 1:00 AM CST
- Where
- Pierce County, 0.49 mi W of Plum City to 0.54 mi NW of Plum City
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 44.630, -92.190
Several areas around Plum City, Wisconsin, had water over the roads for several hours.
Flash Flood, Pierce
- When
- June 26, 10:00 PM CST to June 27, 1:00 AM CST
- Where
- Pierce County, 0.85 mi NW of Ellsworth to 0.92 mi N of Ellsworth
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 44.740, -92.480
Several roads around Ellsworth, Wisconsin, were closed due to flood waters.
Thunderstorm Wind, Pierce
- When
- June 26, 10:10 PM CST to 10:11 PM CST
- Where
- Pierce County, 1.2 mi NW of Maiden Rock
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.580, -92.320
Multiple large trees were blown down.
Flash Flood, Pierce
- When
- June 26, 10:15 PM CST to June 27, 1:15 AM CST
- Where
- Pierce County, 1.2 mi NW of Maiden Rock to 1.06 mi NW of Maiden Rock
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 44.580, -92.320
A mud slide occurred north of Maiden Rock on County Road A, and 385th Street due to flash flooding.
Flash Flood, Pepin
- When
- June 26, 11:15 PM CST to June 27, 2:15 AM CST
- Where
- Pepin County, 0.71 mi NNW of Pepin to 0.62 mi NNE of Pepin
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 44.440, -92.153
Flood waters caused eight inches of mud to flow over railroad tracks near Pepin, Wisconsin. In addition, County Road N, and Arkansas Road had to be barricaded due to a road that was washed out due to flood waters.
Flash Flood, St. Croix
- When
- June 26, 11:30 PM CST to June 27, 2:30 AM CST
- Where
- St. Croix County, 0.94 mi S of Baldwin to 0.45 mi SE of Baldwin
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 44.956, -92.377
Flood waters caused a local creek in Windmill Park to overflow, which caused water to flood areas around Baldwin, Wisconsin for several hours. Several roads were closed during the height of the flooding.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in South Dakota, June 26, 2010$576,000 · EF0 · 53 events
- Flash Flooding and Damaging Winds in Iowa, June 26 to 27, 2010$1.1 million · 65 kt wind · 20 events
- Hail in South Dakota, June 26, 2010$1.6 million · 1.75 in hail · 5 events
- Tornadoes and Flash Flooding in Minnesota, June 26 to 27, 2010$210,000 · EF0 · 39 events
- Excessive Heat in Missouri, June 26 to 27, 201010 injured · 4 events
- Flash Flood and Hail in North Carolina, June 26, 2010$290,000 · 1 in hail · 10 events
- Damaging Wind and Lightning Strikes in Georgia, June 26, 2010$277,000 · 3 events
- Hail and Damaging Winds in Tennessee, June 26, 2010$178,000 · 1.75 in hail · 5 events
- Hail and Damaging Winds in North Dakota, June 26, 2010$117,000 · 1.75 in hail · 10 events
- Hail and Damaging Winds in Minnesota, June 26, 2010$98,000 · 70 kt wind · 13 events
- Flash Flooding and Hail in South Dakota, June 26, 2010$50,000 · 2 in hail · 25 events
- Flash Flooding and Hail in Minnesota, June 26, 2010$25,000 · 1.25 in hail · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 241661, 241662, 241666, 241663, 241664, 241665.